# SDR SWAA2012110609129

- Difficulty date: October 30, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 21,671 hours, 12,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT Z-ANGLE CORRODED.  REPAIRED Z-ANGLE IAW SRM AND DWG.
